# SDR RAIA00705048

- Difficulty date: May 26, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 15,388 hours, 13,322 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 9882 - BDL - MAIN BAGGAGE DOOR EICAS MESSAGE REMAINS ON WITH DOOR CLOSED AND LOCK.  MAINTENANCE CYCLED DOOR SEVERAL TIMES, VERIFIED CLOSED AND LOCKED DEFERRED PER MEL.
